# SDR AALA202408162183

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 32,439 hours, 13,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN ON CENTER AISLE CEILING ABEAM ROW 16 CAME LOOSE DANGLING BY POWER WIRE. REINSTALLED CENTER OVERHEAD EMERGENCY LIGHT IN CEILING OF ROW 16. PER AMM 33-51-01.
